RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 329, Number 4, Pages 423–425 (Mi dan5240)  

MATHEMATICS

On the stability with respect to two measures of A. N. Kolmogorov's mathematical models of population dynamics

G. Fridmana, A. A. Martynyukb

a University of Alberta, Canada
b Institute of Mechanics of Academy of Sciences of Ukraine, Kiev

Full text: PDF file (223 kB)

English version:
Doklady Mathematics, 1993, 47:2, 294–297

Bibliographic databases:
UDC: 531.36
Presented: Ю. А. Митропольский
Received: 20.10.1992

Citation: G. Fridman, A. A. Martynyuk, “On the stability with respect to two measures of A. N. Kolmogorov's mathematical models of population dynamics”, Dokl. Akad. Nauk, 329:4 (1993), 423–425; Dokl. Math., 47:2 (1993), 294–297

Citation in format AMSBIB
\Bibitem{FriMar93}
\by G.~Fridman, A.~A.~Martynyuk
\paper On the stability with respect to two measures of A. N.
Kolmogorov's mathematical models of population dynamics
\jour Dokl. Akad. Nauk
\yr 1993
\vol 329
\issue 4
\pages 423--425
\mathnet{http://mi.mathnet.ru/dan5240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1238834}
\transl
\jour Dokl. Math.
\yr 1993
\vol 47
\issue 2
\pages 294--297


Linking options:
  • http://mi.mathnet.ru/eng/dan5240
  • http://mi.mathnet.ru/eng/dan/v329/i4/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020